# SDR AUS20040156

- Difficulty date: February 20, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE MISFIRING IN FLIGHT. INVESTIGATION FOUND CONTAMINATION IN THE LT FUEL TANK.   A HAIR LIKE FIBER WAS FOUND IN THE FUEL FILTERS AND INJECTOR NOZZLES.
